# SDR FDEA201811153218

- Difficulty date: November 15, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA7082505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT RIGHT HAND STATION 6-05, X = - 47.5. DAMAGED CROWN EDGE   SMOOTHEN OUT AND FOUND EXCEED LIMIT PER STRUCTURE REPAIR MANUAL 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1. DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STATION 6-20 TO EXISTING SPLICE STATION 6-0, X= -47.5 PER STRUCTURE REPAIR MANUAL 53-00-52-2R, FIGURE 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
